MAUDE Adverse Event Report: ELEKTA LTD ELEKTA UNITY; ACCELERATOR, LINEAR, MEDICAL

ELEKTA LTD ELEKTA UNITY; ACCELERATOR, LINEAR, MEDICAL
Model Number 1536549
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that whist performing an adapt to shape position (ats) it was impossible to get a calculation (calculation failure).The customer was able to calculate once they used adapt to position (atp).  the customer also reported that the motion monitoring structure was displaced.No patients were mistreated.
 
Additional Manufacturer Narrative
H6 updated.H10 updated: it was determined that tsm is causing a contour position shift relative to the images.This can occur for both single and multiple contours (for example, multiple metastatic contours or bifurcated contours).When this occurs, the position of the delineated contours with respect to the anatomy that is displayed will be erroneous.Users could make an incorrect assessment of the monitored volume position relative to the beam during treatment.This could result in a geometric miss resulting in a severity of serious mistreatment.Based on available information there was no mistreatment.Elekta recall is fca-el-0011.An important field safety notice (200-01-801-010) was released in august 2020.An ifsm is estimated to be released april 2021.

Brand Name
ELEKTA UNITY
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA LTD
linac house
fleming way
crawley, RH10 9RR
UK  RH10 9RR
MDR Report Key9882880
Report Number9617016-2020-00002
Device Sequence Number19520686
Product Code IYE
UDI-Device Identifier05060191071321
UDI-Public05060191071321
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1536549
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1